Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Leg feeling stiffer, achy,swollen and heavy due to baker's cyst. How to get relief?

i have a bakers syst in the back of my right knee . im 5 7 187lbs, 51yrs old native american indian with a buldged disk on my c7, i have no other medical issues, im looking for some kind of releif for my bakers syst its affecting my daily routine by causing a stiffer, achy & stays swollen 24/7 my leg feels heavyier after walking on it for awhile. ive been using meloxicam 15mg tab. once a day for a yr now. im off that for a bit now im using 800mg motrin. i also take a daily muti-vitamin with a 1200mg with 360mg omega3 fish oilx3 , l- lysine 1000mg a day & i started a weightloss program using green tea fit with 270mg of EQCG per tablet as advertised on tv, so this is my medical bio can you please help me find some comfort? thank you for your time
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Dear patient,

Thanks for your question. You have tried conservative measures for a symptomatic Baker's cyst, and despite those, you are still very symptomatic. This is the stage where surgical intervention of the cyst is considered to provide you with better quality of life.

I encourage you to discuss this option with your primary for a referral to the appropiate specialist in your system, likely an orthopedist.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor